# SDR CALA2024020500320

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 79,739 hours, 31,979 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348002220100
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE TOILET WASTE DISPOSAL VENT/EXHAUST IS CORRODED 204- 05. () REPAIRED AFT TOILET WASTE VENT AREA BY DOUBLER IAW SRM 53-41-11- 300-004 MAJOR REPAIR CAT A 44-0008 ATTACHED.  WORK A CCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 85591
